# SDR CA050315002

- Difficulty date: March 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 29,063 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Broken
- Location: Fuel Line
- Component: Fuel Line
- Component part number: RK38458A
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT PROCEEDED TO TAKEOFF WET POWER.   WET TORQUE WAS NOT ACHIEVED ON RT ENGINE AND TAKEOFF WAS ABORTED.  UPON INVESTIGATION, MAINTENANCE FOUND THE FLEXIBLE FUEL FEED LINE TO THE NR5 COMBUSTION CAN BROKEN AT THE ONE END (STEEL PORTION OF LINE) FUEL LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
